Combinatorial proofs of q-series identities

Robin Chapman

    Research output: Contribution to journalArticle

    8 Citations (Scopus)


    We provide combinatorial proofs of several of the q-series identities proved by Andrews, Jiménez-Urroz, and Ono using the theory of basic hypergeometric series.
    Original languageEnglish
    Pages (from-to)1-16
    Number of pages16
    JournalJournal of Combinatorial Theory: Series A
    Issue number1
    Publication statusPublished - 2002


    • Bijective proofs
    • Partitions
    • q-series

    Fingerprint Dive into the research topics of 'Combinatorial proofs of q-series identities'. Together they form a unique fingerprint.

    Cite this